Theories of Complexity

Chu, Dominique and Strand, R. and Fjelland, R. (2003) Theories of Complexity. Complexity, 8 (3). pp. 19-30. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1002/cplx.10059
Item Type: Article
Uncontrolled keywords: complexity
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Science Technology and Medical Studies > School of Computing > Applied and Interdisciplinary Informatics Group
Depositing User: Dominique Chu
Date Deposited: 24 Nov 2008 18:01
Last Modified: 04 Dec 2013 09:52
Resource URI: http://kar.kent.ac.uk/id/eprint/14009 (The current URI for this page, for reference purposes)
  • Depositors only (login required):